# SDR SIMA20131012009

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 24,330 hours, 20,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 66369
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FLOOR PROXIMITY STRIP COVER IS BROKEN ON FWD SIDE.  R & R FLOOR PROXIMITY LIGHT STRIP COVER NR 2 IAW AMM 33-50-12.
